I was on Lisinopril for a couple years and suddenly developed an allergic reaction - throat swelled shut - pretty scary. Worst part was at ER they could not figure out what I reacted to and it was not until I was back at home hours and hours later that a panicked ER doc called me and said don't touch the Lisinopril. I am on another med now but have to take it 2x a day and keep forgetting the 2cnd dose - I suppose that is not a good thin gView Thread
look into a penis pump for now and work hard on getting your exercise level up, physical condition up and diet completely revised. Try not to \depend on drugs or supplements as much as lifestyle change.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.